Advertisement

Periodica Mathematica Hungarica

, Volume 49, Issue 2, pp 99–106 | Cite as

Cyclotomic polynomials with many primes dividing their orders

  • Sergei Konyagin
  • Helmut Maier
  • Eduard Wirsing
Article
  • 34 Downloads
cyclotomic polynomials maximum of coefficients number of prime divisors logarithmic momentums 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. T. Bateman, C. Pomerance and R. C. Vaughan, On the size of the coefficients of the cyclotomic polynomials, Coll. Math. Soc. J. Bolyai 34 (1981), 171–202.Google Scholar
  2. [2]
    P. D. T. A. Elliott, Probabilistic number theory I, II, Springer, 1979.Google Scholar
  3. [3]
    G. H. Hardy and W. W. Rogosinski, Fourier series, At the University Press, Cambridge, 1986.Google Scholar
  4. [4]
    H. Maier, The coefficients of cyclotomic polynomials, Analytic number theory, Procedings of a conference in honor of Paul Bateman (ed. by B. C. Berndt, H. G. Diamond, H. Halberstam and A.J. Hildebrand), 1990, 349–366.Google Scholar
  5. [5]
    H. Maier, Cyclotomic polynomials with large coefficients, Acta Arith. 64 (1993), 227–235.Google Scholar
  6. [6]
    H. Maier, The size of the coefficients of cyclotomic polynomials, Analytic number theory, Procedings of a conference in honor of Heini Halberstam (ed. by B. C. Berndt, H. G. Diamond and A. J. Hildebrand) Vol. 2, 1996, 633–639.Google Scholar
  7. [7]
    H. Maier, Cyclotomic polynomials whose orders contain many prime factors, Periodica Math. Hungar. 43 (2001), 155–164.Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest 2004

Authors and Affiliations

  • Sergei Konyagin
    • 1
  • Helmut Maier
    • 2
  • Eduard Wirsing
    • 2
  1. 1.Dept. of Mechanics and MathematicsMoscow State UniversityMoscowRussia
  2. 2.Universität UlmUlmGermany

Personalised recommendations